# SDR 2001UALA01933

- Difficulty date: August 30, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 13,854 hours, 1,685 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AISLE LIGHT INOP 1ST CLASS CROSS AISLE. EEL LIGHT BURNED OUT.  REPLACED EEL LIGHT.
